# SDR CALA0600538

- Difficulty date: December 22, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N16607
- Make and model: Boeing 737524
- Aircraft serial: 27320
- Aircraft time: 35,733 hours, 18,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ON SEATS 15C-21C WERE FOUND INOPERATIVE.  THE BATTERY AND CHARGER (M1577) WERE REMOVED AND REPLACED IAW MM 33-51-00.
